# SDR AALA202409199766

- Difficulty date: September 19, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 18,681 hours, 5,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING PS CHECK JOBCARD #26L00005005, FOUND 2 EMERGENCY LIGHTING BATTERIES FAULTED DURING CIDS SYSTEM TEST AT 10WL AND 12WL. REMOVED & REPLACED EMERGENCY LIGHT BATTERIES 10WL AND 12WL (AALA202409191964).
